# SDR UALA2010041301245

- Difficulty date: April 13, 2010
- Submitted: April 14, 2010
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 51,497 hours, 6,179 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 17
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOP, UPPER DECK LOWER WALL EMERGENCY LIGHTS ACROSS ROW 17 AND FWD STAIRWELL LEADING TO UPPER DECK LOWER EMERGENCY.   RESET, CHECKS NORMAL.
